Détail de l'auteur
Auteur Andrade, Anísio |
Documents disponibles écrits par cet auteur (1)



Flexural-torsional buckling of cantilever Strip beam-columns with linearly varying depth / Challamel, Noêl in Journal of engineering mechanics, Vol. 136 N° 6 (Juin 2010)
![]()
[article]
Titre : Flexural-torsional buckling of cantilever Strip beam-columns with linearly varying depth Type de document : texte imprimé Auteurs : Challamel, Noêl, Auteur ; Andrade, Anísio, Auteur ; Camotim, Dinar, Auteur Article en page(s) : pp. 787-800 Note générale : Mécanique appliquée Langues : Anglais (eng) Mots-clés : Lateral stability Buckling Beam columns Numerical analysis Differential equations Cantilevers Shell structures Finite element method. Résumé : In this paper, one investigates the elastic flexural-torsional buckling of linearly tapered cantilever strip beam-columns acted by axial and transversal point loads applied at the tip. For prismatic and wedge-shaped members, the governing differential equation is integrated in closed form by means of confluent hypergeometric functions. For general tapered members (0 DEWEY : 620.1 ISSN : 0733-9399 En ligne : http://ascelibrary.aip.org/vsearch/servlet/VerityServlet?KEY=JENMDT&smode=strres [...]
in Journal of engineering mechanics > Vol. 136 N° 6 (Juin 2010) . - pp. 787-800[article] Flexural-torsional buckling of cantilever Strip beam-columns with linearly varying depth [texte imprimé] / Challamel, Noêl, Auteur ; Andrade, Anísio, Auteur ; Camotim, Dinar, Auteur . - pp. 787-800.
Mécanique appliquée
Langues : Anglais (eng)
in Journal of engineering mechanics > Vol. 136 N° 6 (Juin 2010) . - pp. 787-800
Mots-clés : Lateral stability Buckling Beam columns Numerical analysis Differential equations Cantilevers Shell structures Finite element method. Résumé : In this paper, one investigates the elastic flexural-torsional buckling of linearly tapered cantilever strip beam-columns acted by axial and transversal point loads applied at the tip. For prismatic and wedge-shaped members, the governing differential equation is integrated in closed form by means of confluent hypergeometric functions. For general tapered members (0 DEWEY : 620.1 ISSN : 0733-9399 En ligne : http://ascelibrary.aip.org/vsearch/servlet/VerityServlet?KEY=JENMDT&smode=strres [...] Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire